# SDR AALA202201265374

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,720 hours, 14,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY PACK M1670 FAILED EMERGENCY LIGHTS FUNCTIONAL CHECK. REPLACED BATTERY PACK PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
